Arkiv for Matematik, 2005, Volume 44

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (24 articles)

Issue 1

[1] Values of the Euler phi function not divisible by a given odd prime

Blair K. Spearman Department of Mathematics and Statistics, University of British Columbia Okanagan Kenneth S. Williams School of Mathematics and Statistics, Carleton University

TBD mathscidoc:1701.333068

Arkiv for Matematik, 44, (1), 166-181, 2004.5
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Uniqueness of the group topology of some homeomorphism groups

Adel A. George Michael Department of Mathematics, Voorhees College

TBD mathscidoc:1701.333069

Arkiv for Matematik, 44, (1), 92-96, 2004.8
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Plurisubharmonic functions characterized by one-variable extremal functions

Sione Ma‘u Department of Mathematics, University of Auckland

TBD mathscidoc:1701.333070

Arkiv for Matematik, 44, (1), 111-131, 2004.8
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Absence of the absolutely continuous spectrum of a first-order non-selfadjoint Dirac-like system for slowly decaying perturbations

Marco Marletta School of Mathematics, Cardiff University Roman Romanov School of Computer Science, Cardiff University

TBD mathscidoc:1701.333071

Arkiv for Matematik, 44, (1), 132-148, 2004.8
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On subextension of pluriharmonic and plurisubharmonic functions

Jonas Wiklund Graduate School of Mathematics, Nagoya University

TBD mathscidoc:1701.333072

Arkiv for Matematik, 44, (1), 182-190, 2004.11
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Auslander–Reiten sequences on schemes

Peter Jørgensen Department of Pure Mathematics, University of Leeds

TBD mathscidoc:1701.333073

Arkiv for Matematik, 44, (1), 97-103, 2004.3
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Courants résidus et formule de King

Michel Méo I.E.C.N., Université de Nancy I

TBD mathscidoc:1701.333074

Arkiv for Matematik, 44, (1), 149-165, 2003.1
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The pluripolar hull of a graph and fine analytic continuation

Tomas Edlund Department of Mathematics, Uppsala University Burglind Jöricke Department of Mathematics, Uppsala University

TBD mathscidoc:1701.333075

Arkiv for Matematik, 44, (1), 39-60, 2004.5
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the tangential touch between the free and the fixed boundaries for the two-phase obstacle-like problem

John Andersson Institutionen för Matematik, Kungliga Tekniska högskolan Norayr Matevosyan Johann Radon Institut für Angewandte Mathematik, Österreichische Akademie der Wissenschaften Hayk Mikayelyan Mathematisches Institut, Universität Leipzig

TBD mathscidoc:1701.333076

Arkiv for Matematik, 44, (1), 1-15, 2004.6
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Polynomials in the de Branges spaces of entire functions

Anton D. Baranov Department of Mathematics and Mechanics, St. Petersburg State University

TBD mathscidoc:1701.333077

Arkiv for Matematik, 44, (1), 16-38, 2004.11
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A contractible Levi-flat hypersurface which is a determining set for pluriharmonic functions

Franc Forstnerič Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.333078

Arkiv for Matematik, 44, (1), 87-91, 2004.6
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Cyclicity in the Dirichlet space

Omar El-Fallah Département de Mathématiques, Université Mohamed V Karim Kellay CMI, LATP, Université de Provence Thomas Ransford Département de mathématiques et de statistique, Université Laval

TBD mathscidoc:1701.333079

Arkiv for Matematik, 44, (1), 61-86, 2004.8
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Lower estimates for integral means of univalent functions

Ilgiz R. Kayumov Institute of Mathematics and Mechanics, Kazan University

TBD mathscidoc:1701.333080

Arkiv for Matematik, 44, (1), 104-110, 2004.8
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 230 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On the Laplacian in the halfspace with a periodic boundary condition

Rupert L. Frank Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333081

Arkiv for Matematik, 44, (2), 277-298, 2004.12
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Spectral order and isotonic differential operators of Laguerre–Pólya type

Julius Borcea Department of Mathematics, Stockholm University

TBD mathscidoc:1701.333082

Arkiv for Matematik, 44, (2), 211-240, 2004.5
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Exact propagators for some degenerate hyperbolic operators

Richard Beals Department of Mathematics, Yale University Yakar Kannai Department of Mathematics, Weizmann Institute of Science

TBD mathscidoc:1701.333083

Arkiv for Matematik, 44, (2), 191-209, 2005.3
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sharp integral estimates for the fractional maximal function and interpolation

Natan Kruglyak Department of Mathematics, Luleå University of Technology Evgeny A. Kuznetsov Department of Mathematics, Luleå University of Technology

TBD mathscidoc:1701.333084

Arkiv for Matematik, 44, (2), 309-326, 2005.5
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Boundedness for pseudodifferential operators on multivariate α-modulation spaces

Lasse Borup Department of Mathematical Sciences, Aalborg University Morten Nielsen Department of Mathematics, Washington University

TBD mathscidoc:1701.333085

Arkiv for Matematik, 44, (2), 241-259, 2005.2
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Endpoint estimates for Riesz transforms of magnetic Schrödinger operators

Xuan Thinh Duong Department of Mathematics, Macquarie University El Maati Ouhabaz Laboratoire Bordelais d’Analyse et Geometrie, C.N.R.S. UMR 5467 Universite Bordeaux 1 Lixin Yan Department of Mathematics, Macquarie University

TBD mathscidoc:1701.333086

Arkiv for Matematik, 44, (2), 261-275, 2005.6
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An interpolation theorem between one-sided Hardy spaces

Sheldy Ombrosi Departamento de Matemática, Universidad Nacional del Sur Carlos Segovia Instituto Argentino de Matemática, CONICET Ricardo Testoni Departamento de Matemática, FCEyN, Universidad de Buenos Aires

TBD mathscidoc:1701.333087

Arkiv for Matematik, 44, (2), 335-348, 2005.8
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Steady periodic capillary waves with vorticity

Erik Wahlén Department of Mathematics, Lund University

TBD mathscidoc:1701.333088

Arkiv for Matematik, 44, (2), 367-387, 2005.2
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A new sufficient condition for Hamiltonian graphs

Ronald J. Gould Department of Mathematics and Computer Science, Emory University Kewen Zhao Department of Mathematics, Qiongzhou University

TBD mathscidoc:1701.333089

Arkiv for Matematik, 44, (2), 299-308, 2005.8
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Germes d’ensembles analytiques dans une hypersurface algébrique

Emmanuel Mazzilli C.N.R.S. U.M.R. 8524, U.F.R. de Mathématiques, Université Lille I

TBD mathscidoc:1701.333090

Arkiv for Matematik, 44, (2), 327-333, 2005.7
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Two separation theorems of Andreotti–Vesentini type

Viorel Vâjâitu Institute of Mathematics “Simion Stoilow”, Romanian Academy

TBD mathscidoc:1701.333091

Arkiv for Matematik, 44, (2), 349-365, 2004.10
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved